Using your phone's internet browser
go to:  qna.rediff.com
Click and drag this link to
the Home icon in your browser.
Q.

Why do sleeping pills have warning labels that state :'Caution: May Cause Drowsiness?

Tags: sex, sleeping pills, drowsiness
Asked by sushil lalpuria, 21 Aug '13 08:11 pm
  Invite a friend  |  
  Save  |  
 Earn 10 points for answering
Answer this question  Earn 10 points for answering    
4000 characters remaining  
  
    
Keep me signed inNew User? Sign up

Answers (6)

 
1.

They are sedatives!
Answered by tanuja, 21 Aug '13 08:36 pm

 
  
Report abuse
Useful
 (1)
Not Useful
 (0)
Your vote on this answer has already been received
2.

Because they are highly sedative and if taken more, it may harm your life also....!
Answered by Dil Se, 22 Aug '13 01:51 pm

 
  
Report abuse
Useful
 (1)
Not Useful
 (0)
Your vote on this answer has already been received
3.

Because it says,take in less number.
Answered by Quest, 22 Aug '13 11:41 am

 
  
Report abuse
Useful
 (1)
Not Useful
 (0)
Your vote on this answer has already been received
4.

Because that is what sleeping pills do. They help you sleep and therefore causing you to feel drowsy.
Answered by aflatoon, 22 Aug '13 09:29 am

 
  
Report abuse
Useful
 (1)
Not Useful
 (0)
Your vote on this answer has already been received
5.

I hv not seen any such cautions on pills, but may be to advise, not to try driving or any adventure which would risk self or otherz life.
Answered by MAdhavan Avadhany, 21 Aug '13 08:28 pm

 
  
Report abuse
Useful
 (1)
Not Useful
 (0)
Your vote on this answer has already been received
6.

That is to tell you that sleep is actually drowsiness.
Answered by Prakash Chandra, 21 Aug '13 08:13 pm

 
  
Report abuse
Useful
 (1)
Not Useful
 (0)
Your vote on this answer has already been received

Ask a Question

Get answers from the community

600 characters remaining